# SDR REXA2021111600957

- Difficulty date: October 28, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 27R CORRODED BETWEEN FS 349 AND FS 364. - REMOVED, LOCATED, DRILLED & INSTALLED NEW INTERCOSTAL AT STR 27R FS 349-364 AND R/R PROX SENSOR IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, AND AMM 52-70-08-000/400-801-A01. OPS GOOD. WVAC EMP STAMP #  712 MTC.
